Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What are the causes to get stretch marks and how can I get rid of them ?

I am a 17-year-old female. I am considered underweight for my height but I have stretch marks on my hips. I haven t gained or lost any weight. They were never red, they surfaced white. I started to put cocoa butter on them. They haven t gotten better, if anything they ve gotten worse. How did I get them? How can I get rid of them?
Asked On : Sat, 18 Jun 2011
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for your query.     
stretch marks are commonly seen after sudden gain of weight or during pregnancy .But some times appear due to unknown they are on hip ,it does not matter .if you are very conscious ,you can use vitamin E locally as well as systemically

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor